MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER
Catalog Number 08454345001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 73073101 with an expiration date of 30-sep-2024.The field service engineer found bent dispensing nozzles in the pre-wash area.He replaced the nozzles and performed adjustments.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable ferritin elecsys e2g results for qc and patient samples from the cobas e 801 analytical unit.For one patient sample, the initial result was 4.33 ng/ml and the repeat result on (b)(6)2023 was 19.3 ng/ml.

Brand Name
COBAS E 801 ANALYTICAL UNIT
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18347473
Report Number1823260-2023-04084
Device Sequence Number14787807
Product Code JJE
UDI-Device Identifier07613336158456
UDI-Public07613336158456
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08454345001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown